首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:BAYES ESTIMATORS OF THE SHAPE PARAMETERS OF A GENERALIZED GAMMA TYPE MODEL
  • 本地全文:下载
  • 作者:Gaurav Shukla ; Vinod Kumar
  • 期刊名称:Journal of Reliability and Statistical Studies
  • 印刷版ISSN:0974-8024
  • 电子版ISSN:2229-5666
  • 出版年度:2009
  • 卷号:2
  • 期号:1
  • 页码:60-70
  • 出版社:Ankur Printing Palace
  • 摘要:Bayes estimators of the shape parameters of a generalized gamma type model areobtained for different priors using Lindley's approach. Bayes estimators of reliability and hazardrate functions have also been dis cussed. The calculations have been illustrated with the helpof numerical example
  • 关键词:Lifetime Model; Bayes estimator; Maximum Likelihood Estimator; Prior;Reliability Function; Hazard Rate Function
国家哲学社会科学文献中心版权所有